MathSciNet Relay Station
MathSciNet bibliographic data
MR1258866 (95e:60038) 60F15 (60F20 60G10 60G17)
Albin, J. M. P. On the upper and lower classes for a stationary Gaussian stochastic process. Ann. Probab. 22 (1994), no. 1, 77–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement